# SDR V0XD20150303082

- Difficulty date: March 1, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 27,369 hours, 19,761 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534AEC
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PSEU DISCRETE INPUT DI17, PX107, DISPLAYS GND AT ALL TIMES IN MDC.  PAX DOOR OUTER HANDLE CAUTION DOES NOT DISPLAY ON EICAS.  REPLACED & ADJUSTED PAX PROX SENSOR PX107 IAW AMM 52-70-04.  OPERATIONS TESTED GOOD IAW AMM 52-11-00.  NO DEFECTS NOTED AT THIS TIME.
